Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Pain in testicles felt in pelvic area, lower abdomen, legs mostly when sitting or lying. No other symptoms. STD?

I am 33 year old male. Over the last few months I have had an ache in my testicles that is sometimes felt in my pelvic area, lower abdominals and legs, mostly when sitting or lying. When I am up and active I do not notice it. There are no lumps and my testicles are not sensitive to touch, nor is the rest of my body. Any help would be greatly I appreciated. My friends joke that it is a std , which now has me concerned. there are know other symptoms besides the aches, which are periodic.
Asked On : Fri, 9 Nov 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
hello sir,
pain in the testis is called orchialgia.Pain in testis radiates to pelvic and abdomen region when there is involvement of spermatic cord also.It could be an infection also.However its advisable for u to visit a urologist/gen surgeon to get evaluated.STD with your limited history is hard to rule out.
All the best
Answered: Wed, 28 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor